# SDR JBXA000214

- Difficulty date: November 9, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Aircraft time: 6,182 hours, 5,604 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Part serial: 05440550
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SMOKE CARGO WARNING IN FLIGHT FROM RDU TO DCA.  CAPTAIN DECLARED AN EMERGENCY.  ACTIVATED FIRE BOTTLE, LANDED AT DCA WITH NO PROBLEM.  CARGO COMPARTMENT AND AFT BAY SECTION WAS INSPECTED BY MAINTENANCE AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT TO RDU.  IT WAS DETERMINED TO BE A FALSE WARNING.  OPERATIONAL TEST OF CARGO FIRE DETECTION SYSTEM WAS PERFORMED IAW MM 26-15-00.  NO FAULTS FOUND AT THIS TIME.  REMOVED AND REPLACED (FWD) AND (AFT) SMOKE DETECTORS IN CARGO BAY IAW 26-15-00.  REMOVED AND REPLACED RT AND LT CARGO FIRE BOTTLES IAW 26-25-04.  OPERATIONAL TEST SATISFACTORY.
